# SDR 98ZZZM445

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 6225941001
- Condition: Failed
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6379 - IAD-SYR - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO WEATHER RADAR WENT INOP DURING TAXI.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RADAR RT AND RADAR SCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
